# SDR DALA2022120607837

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1440-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 CORROSION ON INTERCOSTAL ANGLES (2 EAS) BTW STA 1440 TO 1460 ALSO BTW 1480 TO 1500, ABOVE S-27R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00251: INTERCOSTAL BTW STA 1440 TO 1460 ALSO BTW 1480 TO 1500, ABOVE S-27R AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2522262)
